# SDR DL76S050754

- Difficulty date: August 10, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 59,158 hours, 28,784 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bolt
- Part number: BACB30UU12C31D
- Condition: Incorrect
- Location: Pylons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD SIDE LINK BOLT WAS TOO SHORT FOR PROPER INSTALLATION.  A THINNER WASHER WAS INSTALLED REF AD 4002-16-12, 1-074906-03AD.
